# SDR A6WA202301298474

- Difficulty date: January 29, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 39,700 hours, 38,532 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Fs 449 To Fs 499
- Part time: 39,700 hours, 38,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN LH SIDE SEAT TRACK PN 20276-288-0-0 AT FS449.85 TO FS499.0.  P7 - L= 0.800Ï¿½ X W= 0.400Ï¿½ X D= 0.023Ï¿½, REMAINING THICKNESS 0.077Ï¿½, CENTER OF SEAT TRACK AT FS449.85+2.0Ï¿½.   *****AIRCRAFT REMOVED FROM SERVICE******* REPLACED WITH A NEW SEAT TRACK PN 20276-288-0-0 AT FS449.85 TO FS499.0. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ CRJ200  AMM 53-01-11-400-802 REV 66, SRM 51-40-11 REV 39, SRM 51-21-11 REV 39,  SRM 51-77-00 REV 39 ALL WORK WITHIN LIMITS PERFORMED UNDER AERSALE WORK ORDER 003883, CARD NO. 20051, TT: 39,700:41 TC: 38,532.
